RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 6, Pages 1280–1294 (Mi smj1255)  

This article is cited in 1 scientific paper (total in 1 paper)

On compact solvability of differentials of an elliptic differential complex

V. I. Kuz'minov, I. A. Shvedov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We find sufficient conditions for compact solvability of differentials of an elliptic differential complex on a noncompact Riemannian manifold. As the main example we consider the de Rham complex of differential forms on a manifold with cylindrical ends.

Keywords: elliptic differential complex, compactly solvable operator, differential form, operator of exterior differentiation

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:6, 1003–1014

Bibliographic databases:

UDC: 512.66
Received: 03.09.2003

Citation: V. I. Kuz'minov, I. A. Shvedov, “On compact solvability of differentials of an elliptic differential complex”, Sibirsk. Mat. Zh., 44:6 (2003), 1280–1294; Siberian Math. J., 44:6 (2003), 1003–1014

Citation in format AMSBIB
\Bibitem{KuzShv03}
\by V.~I.~Kuz'minov, I.~A.~Shvedov
\paper On compact solvability of differentials of an elliptic differential complex
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 6
\pages 1280--1294
\mathnet{http://mi.mathnet.ru/smj1255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2034935}
\zmath{https://zbmath.org/?q=an:1051.58007}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 6
\pages 1003--1014
\crossref{https://doi.org/10.1023/B:SIMJ.0000007476.30449.b6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187464000008}


Linking options:
  • http://mi.mathnet.ru/eng/smj1255
  • http://mi.mathnet.ru/eng/smj/v44/i6/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kopylov Ya., “L–p,L–q–Cohomology and normal solvability”, Archiv der Mathematik, 89:1 (2007), 87–96  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:153
    Full text:66
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020